Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 222, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Oct 16, 2021, 3:03 PM PDT. It took effect at Oct 17, 2021, 6:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2021, 3:03 PM PDT (22:03 UTC)
- In effect from
- Oct 17, 2021, 6:00 AM PDT
- Expired
- Oct 18, 2021, 12:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
713 WHUS76 KSEW 162203 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 303 PM PDT Sat Oct 16 2021 PZZ170-173-170615- /O.CAN.KSEW.GL.W.0068.000000T0000Z-211017T0000Z/ /O.CAN.KSEW.SC.Y.0220.211017T0000Z-211017T0800Z/ /O.NEW.KSEW.SC.Y.0222.211017T1300Z-211017T2100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southerly winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island 10 To 60 Nm and Coastal Waters From James Island To Point Grenville 10 To 60 Nm. * WHEN...From 6 AM to 2 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-162315- /O.CAN.KSEW.GL.W.0068.000000T0000Z-211017T0000Z/ /O.CAN.KSEW.SC.Y.0220.211017T0000Z-211017T0800Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- 303 PM PDT Sat Oct 16 2021 ...GALE WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased to 20 knots or less. $$ PZZ153-170615- /O.CAN.KSEW.GL.W.0068.000000T0000Z-211017T0000Z/ /O.EXT.KSEW.SC.Y.0220.211016T2203Z-211017T0800Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From James Island To Point Grenville Out 10 Nm. * WHEN...Until 1 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ176-170615- /O.CAN.KSEW.SC.Y.0219.000000T0000Z-211017T0800Z/ /O.NEW.KSEW.SC.Y.0222.211017T1300Z-211017T2100Z/ Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southerly winds 15 to 25 kt. * WHERE...Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...From 6 AM to 2 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-162315- /O.CAN.KSEW.SC.Y.0219.000000T0000Z-211017T1300Z/ Grays Harbor Bar- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Combined seas have dropped below 10 feet. $$ PZZ130-162315- /O.CAN.KSEW.SC.Y.0221.000000T0000Z-211017T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased to 20 knots or less. $$ PZZ156-170615- /O.CON.KSEW.SC.Y.0220.000000T0000Z-211017T0800Z/ Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm. * WHEN...Until 1 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ132>134-170615- /O.CON.KSEW.SC.Y.0219.000000T0000Z-211017T0800Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 303 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 1 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
5 follow-up statements
966 WHUS76 KSEW 170334 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 834 PM PDT Sat Oct 16 2021 PZZ132>134-170445- /O.CAN.KSEW.SC.Y.0219.000000T0000Z-211017T0800Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 834 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ176-171145- /O.EXA.KSEW.SC.Y.0220.000000T0000Z-211017T0800Z/ /O.CON.KSEW.SC.Y.0222.211017T1300Z-211017T2100Z/ Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 834 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southeast winds 15 to 25 kt. For the second Small Craft Advisory, SOUTHwest winds 15 to 25 kt. * WHERE...Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...For the Small Craft Advisory, until 1 AM PDT Sunday. For the Small Craft Advisory, from 6 AM to 2 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ153-156-170800- /O.CON.KSEW.SC.Y.0220.000000T0000Z-211017T0800Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 834 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From James Island To Point Grenville Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm. * WHEN...Until 1 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-171145- /O.CON.KSEW.SC.Y.0222.211017T1300Z-211017T2100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- 834 PM PDT Sat Oct 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island 10 To 60 Nm and Coastal Waters From James Island To Point Grenville 10 To 60 Nm. * WHEN...From 6 AM to 2 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
330 WHUS76 KSEW 170949 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 249 AM PDT Sun Oct 17 2021 PZZ131-132-171800- /O.NEW.KSEW.SC.Y.0223.211017T2300Z-211018T0800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 249 AM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 4 PM this afternoon to 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-171800- /O.CON.KSEW.SC.Y.0222.211017T1300Z-211017T2100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 249 AM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...From 6 AM this morning to 2 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
642 WHUS76 KSEW 171601 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 901 AM PDT Sun Oct 17 2021 PZZ131-132-180015- /O.EXT.KSEW.SC.Y.0223.211018T0100Z-211018T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 901 AM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 PM this evening to 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-180015- /O.EXT.KSEW.SC.Y.0222.000000T0000Z-211018T0100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 901 AM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 30 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
010 WHUS76 KSEW 172200 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 300 PM PDT Sun Oct 17 2021 PZZ131-132-180600- /O.EXT.KSEW.SC.Y.0223.211017T2200Z-211018T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 300 PM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-180600- /O.EXT.KSEW.SC.Y.0222.000000T0000Z-211018T0700Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 300 PM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until midnight PDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
430 WHUS76 KSEW 180332 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 832 PM PDT Sun Oct 17 2021 PZZ131-132-180900- /O.CON.KSEW.SC.Y.0223.000000T0000Z-211018T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 832 PM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 2 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-180700- /O.CON.KSEW.SC.Y.0222.000000T0000Z-211018T0700Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 832 PM PDT Sun Oct 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...Until midnight PDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 9:25 AM PDT, 5 hours 38 minutes earlier.
Area forecast discussion, Oct 16, 9:25 AM PDT, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
925 AM PDT Sat Oct 16 2021
.SYNOPSIS...A front stalled near the north Washington coast will
move ashore later tonight and Sunday. Weak high pressure will shift
over the area Monday and Tuesday. Another front will arrive
Wednesday.
&&
.SHORT TERM /TODAY THROUGH MONDAY/...It is raining over Vancouver
Island where the front has stalled at 930am. There are areas of
blustery southerly winds ahead of the front from around Whidbey
Island northward between Haro Strait and east to around Lummi
Island. Those winds ought to ease through this evening and peter out
overnight as the front weakens/the plume of 850mb winds eases. From
about Mount Rainier southward over the Cascades it is mostly sunny--
and that sunshine extends westward to about I-5 from about Toledo
south. As we head into the afternoon some of that drier air will
probably shift north into the Puget Sound area. There are also some
sunny breaks in the clouds in the lee of the Olympics From Port
Angeles to Port Ludlow so it doesn't look like too bad a day today.
The frontal system stalled just off the north coast and over
Vancouver Island will weaken and move ashore later tonight and
Sunday. The front is oriented SW-NE and it becomes more N-S oriented
through tonight and splits somewhat. The precip that is forecast to
fall over Western Washington on Sunday is disorganized, less
widespread, and fairly light. There will probably be a few showers
behind the front Sunday night and perhaps a little PSCZ activity for
a few hours before the air dries into Monday and we get a break
between weather systems. 19
.LONG TERM /TUESDAY THROUGH FRIDAY/...On Tuesday, the upper level
pattern will feature a weakening ridge of high pressure over the
Pacific Northwest, with a highly amplified, deep longwave trough
over the Pacific. Substantial moisture is noted on the trough's
upstream side, tho will reside far enough offshore to keep the
area dry for one more day.
By Tuesday night and into Wednesday, the next frontal system will
approach the area as a strong shortwave rounds the base of the
broader scale trough. This will also help push the longwave
troughing closer to the region, welcoming us to the next round of
active fall weather. The front looks to weaken as it moves across
the area, but will still likely be associated with more rain and
breezy conditions.
As mentioned in yesterday's afternoon discussion, the overall
pattern continues to look potentially active through the end of
the week, however, there remains some discrepancy in both the
deterministic and ensemble guidance. Most of the uncertainty lies
in the positions of both the mean troughing over the Pacific and
the mean ridging over the Western and Central US. The NBM
continues to portray a very wet extended forecast period but it
does remain possible that much of this moisture will remain to our
west. This would come into fruition if both large scale features
trend a tad westward in future model updates. Will monitor, but
for now will maintain the idea of a continued wet pattern
unless/until model guidance shows a true and convincing westward
trend in the upper level pattern.
Kovacik
&&
.AVIATION...Southwesterly flow aloft through Sunday. Warm front
lifting north into Southern British Columbia with cold front
stalled offshore. Cold front moving inland Sunday.
Seattle southward ceilings lifting to around 7000 feet this
morning and to aoa 10000 feet this afternoon. Ceilings lowering
back down to near 5000 feet around 12z Sunday. North of Seattle
ceilings near 5000 feet with areas of ceilings near 2500 feet
until 22z.
KSEA...Ceilings near 4000 feet lifting to near 7000 feet by 19z
and to aoa 10000 feet by 00z. Ceilings lowering back down to near
5000 feet around 12z Sunday. Southerly wind 4 to 8 knots. Felton
&&
.MARINE...Warm front lifting north of the waters today with cold
front stalled west of the coastal waters. Cold front moving
through the waters Sunday.
Gale force winds from Point Grenville northward easing to small
craft advisory winds this afternoon. Small craft advisory winds
for the remainder of the coastal waters until early Sunday
morning. Small craft advisory winds also over the northern
portion of the inland waters until Sunday morning.
High pressure building over the waters behind the front later
Sunday with winds easing. Next system arriving in the middle of
next week for another round of small craft advisory winds for at
least the coastal waters. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 1 AM PDT Sunday for Admiralty Inlet-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm-East Entrance U.S. Waters Strait Of
Juan De Fuca-Northern Inland Waters Including The San Juan
Islands.
Small Craft Advisory until 6 AM PDT Sunday for Grays Harbor Bar.
Small Craft Advisory from 5 PM this afternoon to 1 AM PDT Sunday
for Coastal Waters From Cape Flattery To James Island 10 To
60 Nm-Coastal Waters From Cape Flattery To James Island Out
10 Nm-Coastal Waters From James Island To Point Grenville
10 To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm.
Gale Warning until 5 PM PDT this afternoon for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm.
Small Craft Advisory until 5 PM PDT this afternoon for West
Entrance U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleNearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.